# SDR SWAA2023052448444

- Difficulty date: May 13, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,956 hours, 15,283 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY.IS CRACKED. (MARKED)<[01] REMOVED #2 ENGINE EXHAUST NOZZLE TO F.O.M;[02] REMOVED #2 ENGINE AFT STRUT FAIRING TO F.O.M;[03] LOCATED AND DRILLED NEW SUPPORT FAIRING PER SRM 5-40-02;[04] REPLACED AFT STRUT FAIRING END CAP PER SRM 51-10-02 / SRM 51-40-02.;[05] VERIFIED 4. DAVID BASTIAN (TECHNICIAN); 15-MAY-2023 18:16 UTC REPLACED AFT STRUT FAIRING END CAP PER SRM 51-10-02 / SRM 51-40-02;[06] OK TO INSTALL #2 ENGINE PYLON AFT STRUT FAIRING;[07] REINSTALLED #2 ENGINE PYLON AFT STRUT FARING. IAW AMM 54-52-04;[08] VERIFIED 7. ERIK OLSON (TECHNICIAN); 16-MAY-2023 13:55 UTC REINSTALLED #2 ENGINE PYLON AFT STRUT FARING. IAW AMM 54-52-04;[09] REINSTALLED #2 ENGINE EXHAUST NOZZLE. IAW AMM 78-11-01;[10] C/W;[11] VERIFIED 9. ERIK OLSON (TECHNICIAN); 16-MAY-2023 16:34 UTC REINSTALLED #2 ENGINE EXHAUST NOZZLE. IAW AMM 78-11-01
